# SDR SWAA2022031883570

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737*
- Aircraft serial: 34297
- Aircraft time: 49,396 hours, 28,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EMERGENCY EXIT ROW SIGN COVER BROKEN / [01] R&R EMERGENCY EXIT ROW SIGN COVER PER MM 33-51-04
